Jump to content
CrazyBoards.org

Yuna

lithium problems... you have to be fucking kidding me

Recommended Posts

At 900mg with .4 blood level.  Been getting restless early in the day for a while. Then about a week some anxiety started with the restlessness. Then the last 4 days suicidal thoughts and I'm sure its coming from the lithium. Later in the day it wears off with the sedation, ergo this is all coming from the lithium. Going to call doctor if this keeps up for another few days I'm hoping its a fluke. Depakote made me feel this way its foreign meaning its not me. If it is a fluke I'm afraid to tell my doctor but I think I should anyways that way if it happens again she will take me seriously?

 

past failed med attempts:

Trileptal (restlessness - very rare). Tried to add 20mg propanol.. didn't work and didn't bother pusing it to 40mg (maybe I should have)

Depakote (also restless- also pretty rare).

 

 

This is not looking good for me folks. I don't want the Atypical and I feel like this might be next.  Fuck.

 

Share this post


Link to post
Share on other sites

Ever given Lamictal a try? I wanted off lithium because I couldn't deal with the side effects and the possibility of long-term and permanent damage to kidneys or thyroid, other organs etc. so I tapered down kind of fast from 1350 to 900 then a few days one 450 then stopped taking it all together. Starting Lamictal is a slow process due to the mandatory titration schedule. I am finding Lamictal pretty mild in terms of side effects and actually surprisingly effective! I am just over the 1-month mark and at 100mg until around 2/18-2/20 then I will probably increase to 200mg then.

Share this post


Link to post
Share on other sites

I was on the experimental trial going off 1200 Li then increasing lamictal - in 1998 or 99.  2017 Dec try going off Li again and on to Lamictal.  WRONG CHOICE  I have fought fever blisters and canker sores and headaches the ENTIRE time. Doc never said canker sore or blisters were part of rash to watch out for.  Will never see that doc again.  A week after off of Lamictal and back on Li - my nose is a mess of sore bleeding sores.  Fever blisters abated but canker sores abound.  How do I get rid of canker sores?  Never going off Li again.  I've taken it for 30 years and only time I have issues is iff I miss doses or try to change drugs.

Quote

 

 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now


×